CSpace

Browse/Search Results:  1-10 of 162 Help

Selected(0)Clear Items/Page:    Sort:
A new estimate for a quantity involving the Chebyshev polynomials of the first kind 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 476, 期号: 2, 页码: 302-308
Authors:  Xu, Xuefeng;  Zhang, Chen-Song
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Chebyshev polynomials  Recurrence relation  Smoothed aggregation  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
Boundary layer solutions for non-viscous and heat-conductive gas in half space 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 473, 期号: 2, 页码: 636-657
Authors:  Hou, Meichen
Favorite  |  View/Download:5/0  |  Submit date:2019/04/02
Non-viscous  Existence  Boundary layer  
Bowen topological entropy of subsets for amenable group actions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 472, 期号: 2, 页码: 1678-1715
Authors:  Huang, Xiaojun;  Liu, Jinsong;  Zhu, Changrong
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
Bowen topological entropy  Topological entropy  Local entropy of measures  Amenable group  Subgroup formula  
Homoclinic solutions for an anomalous diffusion system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 466, 期号: 1, 页码: 860-879
Authors:  Ding, Yanheng;  Guo, Qi
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Fractional diffusion system  Nonlinearity  Homoclinic solution  
Uniqueness, existence and concentration of positive ground state solutions for Kirchhoff type problems in R-3 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 461, 期号: 1, 页码: 128-149
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kirchhoff type problems  Concentration  Schrodinger equation  Ground state solution  
Homoclinic solutions for an anomalous diffusion system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 466, 期号: 1, 页码: 860
Authors:  Ding, Yanheng;  Guo, Qi
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Uniqueness, existence and concentration of positive ground state solutions for Kirchhoff type problems in R-3 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 461, 期号: 1, 页码: 128
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Stabilization of the transmission wave/plate equation with variable coefficients 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 455, 期号: 1-2, 页码: 947-962
Authors:  Gong, Bei;  Yang, Fengyan;  Zhao, Xu
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stabilization  Wave/plate equation  Nonlinear feedback  Variable coefficients  Riemannian geometry  
New perturbation bounds for the spectrum of a normal matrix 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 455, 期号: 1-2, 页码: 1937-1955
Authors:  Xu, Xuefeng;  Zhang, Chen-Song
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Spectrum  Perturbation  Hermitian matrix  Normal matrix  Departure from normality